Portugaliæ Mathematica   EMIS ELibM Electronic Journals

Vol. 52, No. 2, 1995 · Contents

Journal Home

All Journals

ELibM Home



László Zsilinszky:
On Subspaces of Measurable Real Functions

Jozef Banas and Antonio Martinón:
Measures of Weak Noncompactness in Banach Sequence Spaces

Robert Dalmasso:
Existence Theorems for Some Elliptic Systems

Marc Henrard:
Degre Topologique et Existence d'une Infinite de Solutions d'un Probleme aux Limites pour une Equation Singuliere

C. Ganatsiou:
Some Asymptotic Results Associated with a Generalized Gauss-Kuzmin-Type Operator

Isabel Cabral and Fernando C. Silva:
Controllability Indices of Partially Prescribed Pairs of Matrices

Luísa Ribeiro:
Sur une Notion de Limite à l'Infini d'une Ultradistribution

Pierre Jacob and Paulo Eduardo Oliveira:
A Representation of Infinitely Divisible Signed Random Measures

Karim el Mufti:
Independance des Frequences par Rapport aux Solutions Quasi-Periodiques de Certaines Equations d'Evolution Non Lineaires

M. Laghdir and Manuel D.P. Monteiro Marques:
Motion of a Particle Submitted to Dry Friction and to Normal Percussions

Truong Xuan Duc Ha:
Existence of Viable Solutions for Nonconvex-Valued Differential Inclusions in Banach Spaces

Publication date for this issue: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1995 Sociedade Portuguesa de Matemática
© 1995–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition